Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 29, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 14, 2019, 9:17 PM CDT for Elmore County, Alabama. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2019, 9:17 PM CDT (02:17 UTC)
- Expired
- Mar 14, 2019, 10:12 PM CDT
- In force
- 55 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Elmore County, AL
The radar
The Maxwell AFB radar (KMXX), 26 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 9:32 PM CDT | TORNADO | 1 Wnw Holtville, AL | THE TORNADO DAMAGE PATH WAS 8.58 MILES LONG AND WAS 650 YARDS WIDE AT ITS WIDEST POINT. MAXIMUM ESTIMATED WINDS WERE 120 MPH. AT LEAST 35 POWER POLES WERE DOWNED, AT LEAST 50 STRUCTURES WERE DAMAGED, 2 CONVENIENCE STORES WERE DAMAGED, A FEW HOMES SUFFERED ROOF |
| Mar 14, 9:32 PM CDT | TORNADO | 2 Sw Titus, AL | THE TORNADO DAMAGE PATH WAS 8.5 MILES LONG AND WAS 650 YARDS WIDE AT ITS WIDEST POINT. MAXIMUM ESTIMATED WINDS WERE 120 MPH. OVER THE ENTIRE PATH, AT LEAST 35 POWER POLES WERE SNAPPED AND DOWNED, AT LEAST 50 STRUCTURES SUFFERED DAMAGE, 2 CONVENIENCE STORES WER |
| Mar 14, 9:35 PM CDT | TSTM WND DMG | 1 Nnw Holtville, AL | TREES AND POWERLINES DOWN NEAR LIGHTWOOD ROAD AND HOGAN ROAD. POSSIBLE TORNADO. |
| Mar 14, 9:41 PM CDT | TORNADO | 1 W Ten Cedar Estates, AL | SEVERAL HOMES DAMAGED ON THORNTON ROAD. GAS STATION DAMAGED ON HIGHWAY 231. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 6:41 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
672
WUUS54 KBMX 150217
SVRBMX
ALC051-150330-
/O.NEW.KBMX.SV.W.0029.190315T0217Z-190315T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
917 PM CDT THU MAR 14 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Elmore County in east central Alabama...
* Until 1030 PM CDT.
* At 917 PM CDT, a severe thunderstorm was located near Deatsville,
or 10 miles north of Prattville, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Millbrook, Wetumpka, Elmore, Deatsville, Eclectic, Santuck, Titus,
Weoka Mills, Jordan Lake, Ten Cedar Estates, Kowaliga Bridge,
Dexter, Western Lake Martin, Southern Lake Martin, Claud,
Holtville, Central, Jordan Dam, Wallsboro and Speigner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until midnight CDT for east central
Alabama.
LAT...LON 3273 8589 3271 8589 3269 8591 3266 8591
3265 8589 3257 8589 3254 8641 3275 8641
3275 8597 3277 8597 3277 8595 3275 8595
3275 8588 3274 8588
TIME...MOT...LOC 0217Z 252DEG 29KT 3261 8648
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
89^GSatterwhite4 follow-up statements
036
WWUS54 KBMX 150226
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
926 PM CDT THU MAR 14 2019
ALC051-150330-
/O.CON.KBMX.SV.W.0029.000000T0000Z-190315T0330Z/
Elmore AL-
926 PM CDT THU MAR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR ELMORE COUNTY...
At 925 PM CDT, a severe thunderstorm was located over Deatsville, or
10 miles north of Millbrook, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Millbrook, Wetumpka, Elmore, Deatsville, Eclectic, Santuck, Titus,
Weoka Mills, Jordan Lake, Ten Cedar Estates, Kowaliga Bridge, Dexter,
Western Lake Martin, Southern Lake Martin, Claud, Holtville, Central,
Jordan Dam, Wallsboro and Speigner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until midnight CDT for east central
Alabama.
LAT...LON 3271 8589 3269 8591 3265 8591 3265 8589
3257 8589 3254 8641 3275 8641 3275 8597
3277 8597 3277 8595 3275 8595 3275 8588
3274 8588 3273 8589
TIME...MOT...LOC 0225Z 252DEG 29KT 3263 8640
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
89^GSatterwhite853
WWUS54 KBMX 150256
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
956 PM CDT THU MAR 14 2019
ALC051-150330-
/O.CON.KBMX.SV.W.0029.000000T0000Z-190315T0330Z/
Elmore AL-
956 PM CDT THU MAR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN ELMORE COUNTY...
At 955 PM CDT, a severe thunderstorm was located near Equality,
moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eclectic, Kowaliga Bridge, Western Lake Martin, Southern Lake Martin
and Central.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until midnight CDT for east central
Alabama.
LAT...LON 3271 8589 3269 8591 3265 8591 3266 8622
3275 8622 3275 8597 3277 8597 3277 8595
3275 8595 3275 8588 3274 8588 3273 8589
TIME...MOT...LOC 0255Z 249DEG 29KT 3272 8613
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
89^GSatterwhite867
WWUS54 KBMX 150304
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1004 PM CDT THU MAR 14 2019
ALC051-150330-
/O.CON.KBMX.SV.W.0029.000000T0000Z-190315T0330Z/
Elmore AL-
1004 PM CDT THU MAR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN ELMORE COUNTY...
At 1004 PM CDT, a severe thunderstorm was located near Equality,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kowaliga Bridge, Western Lake Martin and Southern Lake Martin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until midnight CDT for east central
Alabama.
LAT...LON 3268 8591 3268 8609 3275 8609 3275 8597
3277 8597 3277 8595 3275 8595 3275 8588
3274 8588 3273 8589 3271 8589 3269 8591
TIME...MOT...LOC 0304Z 252DEG 29KT 3274 8604
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite205
WWUS54 KBMX 150312
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1012 PM CDT THU MAR 14 2019
ALC051-150322-
/O.CAN.KBMX.SV.W.0029.000000T0000Z-190315T0330Z/
Elmore AL-
1012 PM CDT THU MAR 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELMORE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for east central
Alabama.
LAT...LON 3268 8591 3268 8609 3275 8609 3275 8597
3277 8597 3277 8595 3275 8595 3275 8588
3274 8588 3273 8589 3271 8589 3269 8591
TIME...MOT...LOC 0311Z 252DEG 29KT 3276 8596
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:53 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Mar 14, 6:53 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 653 PM CDT Thu Mar 14 2019 .UPDATE... Evening Update and 00Z Aviation. && .SHORT TERM... Supercell thunderstorms continue across Central Alabama. A few of these storms have radar confirmed tornadoes. Slow eastward movement is anticipated the next few hours. Additionally, as the sun sets, LCL heights will lower and become more conducive to tornadoes. Coverage of these storms will not be overwhelming, but the storms that are there will have the potential of producing large hail, damaging winds and tornadoes. A new Tornado Watch is currently going out with areas from Wadley to Wetumpka to Hayneville. A few counties on the back side of the original watch will be trimmed. 75 Previous short-term discussion: Broken line of supercellular activity was located from northern Blount County, to near Tuscaloosa, to near Livingston. SBCAPE values in the 1000-1500 and similar values for MLCAPES. Supercell composite was modest with Bulk Shear values 50-55kts. This is more than enough for organized severe thunderstorms. LCL heights are 750-1000m, which is a tad high for tornado genesis, but not out of the question. Storms certainly are rotating and interacting boundaries may help generate some tornadoes. Additionally, DCAPE is around 1000 with CAPE in the hail growth region of near 700. Therefore, damaging winds and large hail also remain in the table. Have expanded the Tornado Watch eastward a few counties and expect the threat to remain for several more hours as the higher winds overspread the warm sector. Did not cancel all of the western counties just yet. This is due to SBCAPE values still high enough for storms. Additionally, some left movers are possible. 75 Previous short-term discussion: Showers and a few thunderstorms are moving into our far northwest counties at this time with potential for some severe thunderstorms containing a risk for winds, hail and a few tornadoes. Sufficient wind shear exists across our western and northern counties for severe thunderstorms and the risk of tornadoes this afternoon and evening. Sufficient instability is more confined to our western counties at this point but is expected to expand further east into the central portion of our forecast area later this afternoon and evening. BMX 14/18z sounding continues to indicate a cap in the 800-700 mb layer but surface temperatures have warmed enough to result in some positive buoyancy that is able to overcome the warm layer aloft. This along with increased forcing is allowing showers to increase in coverage across our western counties. The risk for thunderstorms, some strong to severe, will persist through the rest of the afternoon across our northwest and west- central counties then the risk shifts eastward toward the I-65 corridor from late afternoon through early evening. The best combination of wind shear along with instability will reside generally near and north of the I-20 corridor. Instability is expected to wane through the evening across our eastern counties as dynamics pull northeast into the Tennessee River Valley tonight. As a result the severe storm potential gradually decreases this evening and into the overnight hours. Shower and thunderstorm activity will continue, however, as this system slides east across the entire area this afternoon and tonight followed by cold air advection becoming dominant from west to east tonight and into Friday. Lows will range from the mid 40's northwest to the mid 60's overnight while highs Friday will struggle to reach the low 60's across much of our forecast area with exception being our far southeast counties where highs will manage to reach near 70. Dry conditions are forecast Friday night and into the day Saturday with lows ranging from mid 30's northwest to the mid 40's southeast. Highs will range from the mid 50's northwest to the low 60's southeast. 05 .LONG TERM... Friday through Wednesday. By Friday morning the surface cold front has cleared our southeast counties. Have kept the mention of chance and likely post frontal PoPs generally along and south of the I-59 corridor as low and mid level RH values remain nearly saturated and forcing is maintained in the upper levels. Rain chances gradually decrease from northwest to southeast throughout the day Friday. Noticeably cooler temperatures are expected Friday night as northerly winds advect cooler air into the area. Cloud cover and elevated winds should prevent frost in our far northern counties Friday evening. A less active and quieter weather is expected for the latter part of the weekend into much of next week. By Saturday, upper level troughing has pushed towards the east coast, while split flow begins to dominate the west coast. Subsidence and confluent flow characterize the upper levels, while the surface is dominated by high pressure. For much of this period, conditions will be drier and cooler for Central Alabama. High temperatures will generally be in the 50's and 60's. Low temperatures ranging from the upper 30's to 40's. The exception will be for Saturday night as low temperatures in our northern counties will be in the low 30's. Clear skies and calm to light surface winds could allow for patchy frost to develop in our far northern counties Saturday night. Will continue to monitor the potential for frost through the remainder of the period as moisture associated with upper level waves of energy and surface wind speed could impact development. 07 && .AVIATION... 00Z TAF Discussion. A prefrontal trough with showers/storms will move eastward the next few hours and affect several of the terminals. The cold front lags back to the west into Mississippi. So a shower remains possible behind this main supercell storms. An area behind the storms has the potential to drop ceilings into MVFR range and held the ceilings through around 06z north and 12z. The VFR ceilings and winds continuing to veer toward westerly. 75 && .FIRE WEATHER... Showers and thunderstorms will develop this afternoon, becoming more widespread during the late afternoon and evening. A few strong to severe storms are possible this afternoon and evening especially west of Interstate 59. Winds will be gusty now through this evening. However, with high relative humidity and saturated soil conditions, there are no fire weather concerns expected at this time. Rain lingers into Friday. Dry conditions are expected for the weekend on through the beginning of next week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 53 60 37 55 35 / 90 30 0 0 0 Anniston 54 60 39 57 36 / 90 50 10 0 0 Birmingham 53 61 39 57 37 / 90 20 0 0 0 Tuscaloosa 53 62 41 58 37 / 90 20 10 0 0 Calera 54 60 40 57 38 / 90 40 10 0 0 Auburn 59 62 42 59 39 / 70 70 20 10 0 Montgomery 60 62 44 61 40 / 80 70 20 10 0 Troy 61 64 45 60 41 / 70 70 40 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 14, 7:06 PM CDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 706 PM CDT Thu Mar 14 2019 ALZ011>015-017>050-160315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 706 PM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Tornadoes, damaging winds and large hail are possible with storms through 1 am. The threat area is roughly south of Interstate 20 to near a Hayneville to Roanoke line. Some strong storms may be possible farther south but should be below severe limits. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Temperatures are expected to drop into the low 30s in far northern counties on Sunday morning, and some isolated locations could drop below freezing. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and evening.
In the hours before
Local storm report, Mar 14, 8:12 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 3 ESE HIGHTOGY 33.67N 88.04W
03/14/2019 LAMAR AL PUBLIC
TREES DOWN IN THE KINGSVILLE COMMUNITY,
NORTHEAST OF DETROIT.
0145 PM TSTM WND DMG DETROIT 34.03N 88.17W
03/14/2019 LAMAR AL EMERGENCY MNGR
THREE TREES DOWN IN DETROIT.
0149 PM FUNNEL CLOUD 1 NW PIGEYE 34.31N 87.93W
03/14/2019 MARION AL PUBLIC
FUNNEL CLOUD REPORTED NEAR THE NORTHERN
COUNTY LINE.
0230 PM TSTM WND DMG PIGEYE 34.30N 87.93W
03/14/2019 MARION AL EMERGENCY MNGR
TREES AND BRANCHES BLOWN DOWN ALONG HIGHWAY
187.
0233 PM TSTM WND DMG 1 NW HACKLEBURG 34.29N 87.86W
03/14/2019 MARION AL PUBLIC
LARGE BRANCHES BLOWN DOWN ALONG HIGHWAY 172.
0250 PM HAIL 3 ESE HIGHTOGY 33.67N 88.04W
03/14/2019 E1.00 INCH LAMAR AL EMERGENCY MNGR
0308 PM HAIL 2 WSW FAYETTE 33.69N 87.86W
03/14/2019 E1.00 INCH FAYETTE AL PUBLIC
0311 PM TSTM WND DMG 13 SSW MOULTON 34.30N 87.36W
03/14/2019 WINSTON AL EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
13 SSW MOULTON. TREES DOWN ON CR6 IN THE
BANKHEAD FOREST ON THE LAWRENCE/WINSTON
COUNTY LINE.
0312 PM HAIL FAYETTE 33.70N 87.83W
03/14/2019 E1.75 INCH FAYETTE AL PUBLIC
0317 PM TSTM WND DMG 13 SSW MOULTON 34.30N 87.36W
03/14/2019 WINSTON AL EMERGENCY MNGR
TREES DOWN ON CR6 IN THE BANKHEAD FOREST ON
THE LAWRENCE/WINSTON COUNTY LINE.
0350 PM HAIL 4 N MOORES BRIDGE 33.51N 87.80W
03/14/2019 E0.88 INCH TUSCALOOSA AL PUBLIC
0352 PM TSTM WND DMG 1 NNW FALLS CITY 34.07N 87.23W
03/14/2019 WINSTON AL EMERGENCY MNGR
TREES BLOWN DOWN ON HICKORY LANE. QUARTER
SAME HAIL WAS REPORTED AT THE SAME LOCATION.
0355 PM TSTM WND DMG ARLEY 34.09N 87.20W
03/14/2019 WINSTON AL PUBLIC
BLEACHERS WERE BLOWN DOWN NEAR THE FIRE
STATION. BASEBALL DUGOUT DAMAGED.
0400 PM HAIL 1 S JASPER 33.82N 87.28W
03/14/2019 E1.00 INCH WALKER AL TRAINED SPOTTER
0410 PM HAIL 2 S NEW LEXINGTON 33.54N 87.65W
03/14/2019 E0.88 INCH TUSCALOOSA AL PUBLIC
0418 PM TSTM WND DMG 2 ENE EMPIRE 33.82N 86.98W
03/14/2019 WALKER AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN.
0436 PM HAIL 1 NW BLOUNTSVILLE 34.10N 86.60W
03/14/2019 E0.25 INCH BLOUNT AL EMERGENCY MNGR
0513 PM TSTM WND DMG 3 ESE HIGHLAND LAKE 33.88N 86.38W
03/14/2019 BLOUNT AL PUBLIC
TREES DOWN AND OUTBUILDINGS DAMAGED.
POSSIBLE TORNADO.
0513 PM TSTM WND DMG 1 NE ALLGOOD 33.91N 86.51W
03/14/2019 BLOUNT AL EMERGENCY MNGR
STRUCTURAL DAMAGE IN ALLGOOD. POSSIBLE
TORNADO.
0543 PM HAIL LYNN 34.05N 87.55W
03/14/2019 E0.88 INCH WINSTON AL PUBLIC
0547 PM TSTM WND DMG 2 SSW ST. CLAIR SPRINGS 33.73N 86.41W
03/14/2019 ST. CLAIR AL PUBLIC
SEVERAL TREES UPROOTED AND SNAPPED OFF.
LOCAL ROADS HAVE BEEN CLOSED DUE TO DAMAGE.
POSSIBLE TORNADO.
0556 PM TSTM WND DMG 4 NE ODENVILLE 33.72N 86.35W
03/14/2019 ST. CLAIR AL PUBLIC
SEVERAL CHICKEN HOUSES DAMAGED AND TREES
DOWN. POSSIBLE TORNADO.
0618 PM TSTM WND DMG 5 N NEELY HENRY DAM 33.85N 86.06W
03/14/2019 ST. CLAIR AL PUBLIC
SEVERAL TREES DOWN NORTH OF OHATCHEE.
0623 PM TSTM WND DMG 2 NNE HEIBERGER 32.79N 87.28W
03/14/2019 PERRY AL PUBLIC
SEVERAL TREES BLOWN DOWN ALONG HIGHWAY 5,
POSSIBLE TORNADO.
0646 PM FUNNEL CLOUD 4 WNW OAKMULGEE 32.82N 87.11W
03/14/2019 PERRY AL PUBLIC
A TORNADO WAS REPORTED ALONG HIGHWAY 219,
RADAR APPEARS TO CONFIRM THIS. NO DAMAGE
REPORTED YET.
0649 PM TSTM WND DMG 1 W OAKMULGEE 32.79N 87.07W
03/14/2019 PERRY AL EMERGENCY MNGR
NUMEROUS TREES DOWN NEAR HIGHWAY 219.
POSSIBLE TORNADO.
0650 PM TSTM WND DMG 2 SSW LAY LAKE DAM 32.94N 86.53W
03/14/2019 CHILTON AL PUBLIC
SEVERAL TREES DOWN IN EASTERN CHILTON
COUNTY. VIDEO INDICATED SEVERAL POWER
FLASHES IN THE SAME AREA. POSSIBLE TORNADO.
0741 PM TSTM WND DMG 2 NNE GAP OF THE MOUNTA 32.93N 86.60W
03/14/2019 CHILTON AL EMERGENCY MNGR
NUMEROUS TREES DOWN. POSSIBLE TORNADO.
&&Local storm report, Mar 14, 8:34 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND DMG 2 NNE GAP OF THE MOUNTA 32.93N 86.60W
03/14/2019 CHILTON AL EMERGENCY MNGR
NUMEROUS TREES DOWN AND MANY STRUCTURES WERE
DAMAGED. POSSIBLE TORNADO.
&&
MALLocal storm report, Mar 14, 8:37 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 2 NW LYNNS PARK 33.83N 87.16W
03/14/2019 WALKER AL PUBLIC
AN OUTBUILDING WAS DAMAGED.
&&
MALLocal storm report, Mar 14, 8:41 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
841 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG 1 WNW ST. CLAIR SPRINGS 33.77N 86.43W
03/14/2019 ST. CLAIR AL PUBLIC
TREES AND POWER LINES WERE BLOWN DOWN.
&&
MALLocal storm report, Mar 14, 8:46 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 NE CAMPBELL 32.91N 86.82W
03/14/2019 E1.00 INCH CHILTON AL PUBLIC
&&
MALLocal storm report, Mar 14, 9:01 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG DETROIT 34.03N 88.17W
03/14/2019 LAMAR AL EMERGENCY MNGR
THREE TREES DOWN IN DETROIT.
0145 PM TSTM WND DMG 3 ESE HIGHTOGY 33.67N 88.04W
03/14/2019 LAMAR AL PUBLIC
TREES DOWN IN THE KINGSVILLE COMMUNITY,
NORTHEAST OF DETROIT.
0149 PM FUNNEL CLOUD 1 NW PIGEYE 34.31N 87.93W
03/14/2019 MARION AL PUBLIC
FUNNEL CLOUD REPORTED NEAR THE NORTHERN
COUNTY LINE.
0230 PM TSTM WND DMG PIGEYE 34.30N 87.93W
03/14/2019 MARION AL EMERGENCY MNGR
TREES AND BRANCHES BLOWN DOWN ALONG HIGHWAY
187.
0233 PM TSTM WND DMG 1 NW HACKLEBURG 34.29N 87.86W
03/14/2019 MARION AL PUBLIC
LARGE BRANCHES BLOWN DOWN ALONG HIGHWAY 172.
0250 PM HAIL 3 ESE HIGHTOGY 33.67N 88.04W
03/14/2019 E1.00 INCH LAMAR AL EMERGENCY MNGR
0308 PM HAIL 2 WSW FAYETTE 33.69N 87.86W
03/14/2019 E1.00 INCH FAYETTE AL PUBLIC
0311 PM TSTM WND DMG 13 SSW MOULTON 34.30N 87.36W
03/14/2019 WINSTON AL EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
13 SSW MOULTON. TREES DOWN ON CR6 IN THE
BANKHEAD FOREST ON THE LAWRENCE/WINSTON
COUNTY LINE.
0312 PM HAIL FAYETTE 33.70N 87.83W
03/14/2019 E1.75 INCH FAYETTE AL PUBLIC
0317 PM TSTM WND DMG 13 SSW MOULTON 34.30N 87.36W
03/14/2019 WINSTON AL EMERGENCY MNGR
TREES DOWN ON CR6 IN THE BANKHEAD FOREST ON
THE LAWRENCE/WINSTON COUNTY LINE.
0350 PM HAIL 4 N MOORES BRIDGE 33.51N 87.80W
03/14/2019 E0.88 INCH TUSCALOOSA AL PUBLIC
0352 PM TSTM WND DMG 1 NNW FALLS CITY 34.07N 87.23W
03/14/2019 WINSTON AL EMERGENCY MNGR
TREES BLOWN DOWN ON HICKORY LANE. QUARTER
SAME HAIL WAS REPORTED AT THE SAME LOCATION.
0355 PM TSTM WND DMG ARLEY 34.09N 87.20W
03/14/2019 WINSTON AL PUBLIC
BLEACHERS WERE BLOWN DOWN NEAR THE FIRE
STATION. BASEBALL DUGOUT DAMAGED.
0400 PM HAIL 1 S JASPER 33.82N 87.28W
03/14/2019 E1.00 INCH WALKER AL TRAINED SPOTTER
0407 PM TSTM WND DMG 2 NW LYNNS PARK 33.83N 87.16W
03/14/2019 WALKER AL PUBLIC
AN OUTBUILDING WAS DAMAGED.
0410 PM HAIL 2 S NEW LEXINGTON 33.54N 87.65W
03/14/2019 E0.88 INCH TUSCALOOSA AL PUBLIC
0418 PM TSTM WND DMG 2 ENE EMPIRE 33.82N 86.98W
03/14/2019 WALKER AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN.
0436 PM HAIL 1 NW BLOUNTSVILLE 34.10N 86.60W
03/14/2019 E0.25 INCH BLOUNT AL EMERGENCY MNGR
0513 PM TSTM WND DMG 1 NE ALLGOOD 33.91N 86.51W
03/14/2019 BLOUNT AL EMERGENCY MNGR
STRUCTURAL DAMAGE IN ALLGOOD. POSSIBLE
TORNADO.
0513 PM TSTM WND DMG 3 ESE HIGHLAND LAKE 33.88N 86.38W
03/14/2019 BLOUNT AL PUBLIC
TREES DOWN AND OUTBUILDINGS DAMAGED.
POSSIBLE TORNADO.
0543 PM HAIL LYNN 34.05N 87.55W
03/14/2019 E0.88 INCH WINSTON AL PUBLIC
0547 PM TSTM WND DMG 2 SSW ST. CLAIR SPRINGS 33.73N 86.41W
03/14/2019 ST. CLAIR AL PUBLIC
SEVERAL TREES UPROOTED AND SNAPPED OFF.
LOCAL ROADS HAVE BEEN CLOSED DUE TO DAMAGE.
POSSIBLE TORNADO.
0547 PM TSTM WND DMG 1 WNW ST. CLAIR SPRINGS 33.77N 86.43W
03/14/2019 ST. CLAIR AL PUBLIC
TREES AND POWER LINES WERE BLOWN DOWN.
0556 PM TSTM WND DMG 4 NE ODENVILLE 33.72N 86.35W
03/14/2019 ST. CLAIR AL PUBLIC
SEVERAL CHICKEN HOUSES DAMAGED AND TREES
DOWN. POSSIBLE TORNADO.
0618 PM TSTM WND DMG 5 N NEELY HENRY DAM 33.85N 86.06W
03/14/2019 ST. CLAIR AL PUBLIC
SEVERAL TREES DOWN NORTH OF OHATCHEE.
0623 PM TSTM WND DMG 2 NNE HEIBERGER 32.79N 87.28W
03/14/2019 PERRY AL PUBLIC
SEVERAL TREES BLOWN DOWN ALONG HIGHWAY 5,
POSSIBLE TORNADO.
0646 PM FUNNEL CLOUD 4 WNW OAKMULGEE 32.82N 87.11W
03/14/2019 PERRY AL PUBLIC
A TORNADO WAS REPORTED ALONG HIGHWAY 219,
RADAR APPEARS TO CONFIRM THIS. NO DAMAGE
REPORTED YET.
0649 PM TSTM WND DMG 1 W OAKMULGEE 32.79N 87.07W
03/14/2019 PERRY AL EMERGENCY MNGR
NUMEROUS TREES DOWN NEAR HIGHWAY 219.
POSSIBLE TORNADO.
0650 PM TSTM WND DMG 2 SSW LAY LAKE DAM 32.94N 86.53W
03/14/2019 CHILTON AL PUBLIC
SEVERAL TREES DOWN IN EASTERN CHILTON
COUNTY. VIDEO INDICATED SEVERAL POWER
FLASHES IN THE SAME AREA. POSSIBLE TORNADO.
0717 PM HAIL 2 NE CAMPBELL 32.91N 86.82W
03/14/2019 E1.00 INCH CHILTON AL PUBLIC
0741 PM TSTM WND DMG 2 NNE GAP OF THE MOUNTA 32.93N 86.60W
03/14/2019 CHILTON AL EMERGENCY MNGR
NUMEROUS TREES DOWN AND MANY STRUCTURES WERE
DAMAGED. POSSIBLE TORNADO.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:12 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Etowah, St. Clair | 3 hr |
| Mar 14, 7:15 PM CDT | Tornado Warning | BMX | Dallas, Marengo, Perry | 60 min |
| Mar 14, 7:22 PM CDT | Tornado Warning | BMX | Chilton | 34 min |
| Mar 14, 7:42 PM CDT | Tornado Warning | BMX | Coosa | 48 min |
| Mar 14, 8:21 PM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 39 min |
| Mar 14, 8:39 PM CDT | Tornado Warning | BMX | Autauga | 51 min |
| Mar 14, 8:52 PM CDT | Tornado Warning | BMX | Clay | 15 min |
| Mar 14, 9:35 PM CDT | Tornado Warning | BMX | Elmore | 25 min |
| Mar 14, 9:40 PM CDT | Tornado Warning | BMX | Randolph | 50 min |
| Mar 14, 9:48 PM CDT | Special Weather Statement | BMX | Jefferson | 27 min |
| Mar 14, 9:57 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Mar 15, 2:08 AM CDT | Special Weather Statement | BMX | Cleburne | 37 min |
| Mar 15, 2:51 AM CDT | Special Weather Statement | BMX | Elmore | 24 min |
| Mar 15, 3:44 AM CDT | Special Weather Statement | BMX | Tallapoosa | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.